# SDR 99ZZZX1972

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251JA
- Make and model: Lear 25B
- Aircraft serial: 150
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 6838
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: LD
- Nature of condition: N, L
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN LOCKED INDICATOR INOPERABLE ON EXTENSION FOR LANDING.  INDICATOR LIGHT DID NOT TEST.  AIRCRAFT LANDED NORMALLY; MAINTENANCE REPLACED LAMP AND INDICATION SYSTEM, OPERATED NORMALLY.
